Final Dose – Lithium 450 mg ER

I couldn’t take this Lithium again.  It made me feel like on was on speed or high dose of caffeine.  My hair on my arms stood up, I was thirsty, nervous, anxious, dirreaha, confusion, anger and could there be more.  I couldn’t take it any more.  I’d rather be manic!  At least I would be happy!

Today, I went to my doctor and told her about the hard 2-3 weeks on this med.  I asked her if I could get a refund on the medication – it was expensive.  She just looked at me.  She said, “Let’s try just adding 150 mg to the regular Lithium you have been taking – 600mg a day to 750 mg a day.  Hum…  It seems that my Lithium level is not quite up to what it should be.  She feels that if it was things could be a lot better for me.

Lately, I’ve been having trouble with adding or deciding how much change to give.  I don’t know if it’s my ADD or the medication.  Can ADD gets worse with age?

It seems that the only I can do right is take pictures and to write in my blog.  My grammar may not be perfect, but I’m trying. My best friend is my landlord. No boyfriends – they can’t handle being around me.  I can’t keep relationships.  I’m in my own little world most of the time.  But, I do come out to be a grandma to my kids.  And try to be a good mom to my son.  He’s the world to me.  My only child.  My biggest fear is losing him.

Tomorrow, I start my new milligrams of Lithium – so we’ll see how this goes.  We check back.

Check out my new photo for the day.

Advertisements

Lithium 450mg Extended Release

Sorry, I haven’t been here in a while.  I’ve been having some hard times.  Let me explain.

I was prescribed Lithium 450 ER (Extended Release) (Time Release), because the doctor said my Lithium level was a little low.  When she prescribed it I was concerned with the price.  Yep, it’s more than I wanted to spend.  I didn’t want to order something that I ended up with and not being able to take.  However, I knew when it was time to go to the doctor she would ask “Why?” So I ordered it.  I usually take 600mg a day and this is 900 mg if taking two, which the bottle prescribes.  I took two and the results are – nausea, fatigue, confusion, bad memory, and running to the bathroom every two minutes. In three days I performed a toxic cleaning with Lithium.  It was horrible.  I couldn’t go anywhere except very close to the bathroom.  I became confused and couldn’t remember things that I was supposed to do 5 minutes earlier.  It was noticed not just by me but others.

I decided not two take two 450 mg, but one.  I feel a little better, but lazy.  I don’t know if it’s laziness or just calm.  I don’t know, because I don’t know how calm feels.  For as long as I remember I’ve been living on the edge.  Meaning, I’ve always been edgy.  Never relaxed.  I’m aways worrying about something.  I get so tired of it!

I finally got my car out from the auto shop and for the first time I’m going exploring.  I just hope I don’t change my mind in the morning.  I’ve been living here for a year in a half without a car and now I have a car.  A newfound freedom that I haven’t had.  I don’t have to depend on anyone. It’s independence I have felt in a long time. I just hope this drug mellows out.

I’ll let you know.  Wish me luck.